# SDR SWIA201440349

- Difficulty date: November 21, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OTBD PCU LUG WHERE LINK CONNECTS IS CHAFED.  BLENDED RT AILERON PCU LUG IAW REO.
